A note on generating functions of $q$-Gottlieb polynomials
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 159-166
Printed March 1, 2012
Mumtaz Ahmad Khan and Mohammad Asif
Aligarh Muslim University, Aligarh Muslim University
Abstract : The present paper envisages the $q$-analogue of the Gottlieb polynomials.
Keywords : $q$-calculus, $q$-hypergeometric functions
MSC numbers : 33D45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd